# SDR ZW0A0110306

- Difficulty date: October 25, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT TIE DOWN TRACK WAS CORRODED IN THE MID CARGO COMPT AT STA 636 TO 693.  REPLACED TRACK FROM STA 514 TO 790 PER SRM 53-05, FIG 6, AND SRM 51-30 AND 51-6.
